Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

An invariant of dichromatic links


Authors: Jim Hoste and Józef H. Przytycki
Journal: Proc. Amer. Math. Soc. 105 (1989), 1003-1007
MSC: Primary 57M25
MathSciNet review: 989100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a new polynomial invariant for a special class of dichromatic links. This polynomial generalizes the Jones polynomial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0989100-0
PII: S 0002-9939(1989)0989100-0
Keywords: Knot, link, dichromatic link, Jones polynomial
Article copyright: © Copyright 1989 American Mathematical Society